# SDR SWAA2022082537819

- Difficulty date: August 2, 2022
- Submitted: August 25, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY AFT LOWER BULKHEAD SUPPORT AT BS 947 RBL 10; RBL 12; RBL 15. / [01] REMOVED AFT LWR BULKHEAD SUPPORT AT BS 947.5 RBL 22 TO LBL10 IAW SRM 51-40-02;[02] THERE IS NO SRM ALLOWABLE DAMAGE FOR ACB AFT LOWER BULKHEAD SUPPORT AT BS947. PART TO BE REPAIRED BY REPLACEMENT PER AMM 51-10-00-0G-0;[03] RECEIVED NEW BULKHEAD SUPPORT ITEM# : 149A8118U29 PO# : 878046/2;[04] LOCATED; DRILLED; AND COUNTERSANK NEW BULKHEAD SUPPORT IAW SRM 51-40-05-0G-0; SRM 51-40-08-0G-0; AND DWG 149A8117 ID:0006 REV:-;[05] VERIFIED CORRECTIVE ACTION #3 AND #4;[06] OK TO INSTALL;[07] THERE IS NO SRM ALLOWABLE DAMAGE FOR ACB AFT LOWER BULKHEAD SUPPORT AT BS947. PART TO BE REPAIRED BY REPLACEMENT PER AMM 51-10-02-0G-0;[08] OK TO INSTALL GIVEN;[09] INSTALLED ACB AFT LOWER BULKHEAD SUPPORT AT BS947 IAW SRM 51-40-02; BOEING DWG 149A8117 AND 147A7500;[10] FIXED MEASURE CHART;[11] VERIFIED CORRECTIVE ACTION 9 AND 10
